# SDR DALA13010365523

- Difficulty date: March 4, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 82,338 hours, 35,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER OVER EMERGENCY LIGHTS DAMAGED.    INSTALLED COVER.  LIGHT AT 31E INOPERATIVE.   LIGHT  REPLACED  IAW AMM 33-51.  OPS CHECKED OK.
